# SDR SWAA2021101321115

- Difficulty date: September 17, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N8617E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36912
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP.PANEL 140CF CORRODED AROUND EDGE FASTNER HOLES / CORROSION EXCEEDED LIMITS IAW SRM 53-00-53-1A-1 FIG 102; VERIFIED CORRECT MATERIAL 2024-T3 .071' IAW SRM 53-60-53-01-1 A-TAG# A67408; FABRICATED NEW AFT CARGO FLOOR PANEL 140CF IAW AMM 25-52-01-201-801; APPLIED ALODINE IAW AMM 51-21-41-370-802 APPLIED PRIMER IAW AMM 51-21-72-370-804
